# SDR ASAA2017092522049

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 15,641 hours, 5,157 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200338
- Condition: Failed
- Location: Apu
- Part time: 15,660 hours, 5,161 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR DUCT PRESSURE IS VERY LOW (8 PSI) AND NOT COOLING THE MAIN CABIN SUFFICIENTLY. GROUNDED - YES. TROUBLESHOT PER FIM 49-53. WIRING CHECKS GOOD. REMOVED AND REPLACED APU ECU, REF AMM 49-61-12. OPS CHECKS GOOD.
